Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 46, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Jul 9, 2010, 12:48 AM CDT for Gasconade County, Osage County, Missouri. It was in force for 8 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2010, 12:48 AM CDT (05:48 UTC)
- Expired
- Jul 9, 2010, 8:30 AM CDT
- In force
- 8 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Gasconade County, MO, Osage County, MO
The radar
The St Louis radar (KLSX), 89 km from the middle of the area, began a volume at 05:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 2:49 AM CDT | HEAVY RAIN 5 | 5 Se Linn, MO | TOTAL RAIN FALL SINCE 11 PM THURSDAY |
| Jul 9, 2:50 AM CDT | FLASH FLOOD | 7 Se Linn, MO | WATER OVER COUNTY ROAD 806 SOUTHEAST OF HIGHWAY CC ... WATER RESCUE STILL ONGOING |
| Jul 9, 3:34 AM CDT | FLASH FLOOD | 7 Se Linn, MO | STANDING WATER REPORTED ALONG HIGHWAY CC AND AT THE INTERSECTION OF HIGHWAY 50 AND CC ... DEPTH UNKNOWN ... ROADS PASSABLE ... COUNTY ROADS 806 AND 808 AS WELL AS HIGHWAY RA CURRENTLY FLOODED AND IMPASSABLE ... DEPTH OF FLOOD WATERS UNKNOWN |
| Jul 9, 8:00 AM CDT | HEAVY RAIN 3.78 | Rich Fountain, MO | SINCE YESTERDAY MORNING. |
| Jul 9, 8:00 AM CDT | HEAVY RAIN 4.2 | 9 E Linn, MO | SINCE YESTERDAY MORNING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 122 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.8 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1263 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 532 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
101
WGUS53 KLSX 090548
FFWLSX
MOC073-151-091330-
/O.NEW.KLSX.FF.W.0046.100709T0548Z-100709T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1248 AM CDT FRI JUL 9 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GASCONADE COUNTY IN EAST CENTRAL MISSOURI...
SOUTHERN OSAGE COUNTY IN CENTRAL MISSOURI...
* UNTIL 830 AM CDT
* AT 1244 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED
TO INDICATE THUNDERSTORMS WITH HEAVY RAINFALL MOVING THROUGH THE
WARNED AREA. THE RADAR WAS ESTIMATING THAT 2 TO 3 INCHES OF
RAIN HAVE FALLEN DURING THE PAST HOUR.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LINN...OWENSVILLE...BLAND...DRAKE...FREEBURG...MOUNT STERLING...
RICH FOUNTAIN...ROSEBUD AND WESTPHALIA.
THE OSAGE COUNTY SHERIFF OFFICE REPORTED THAT A WATER RESCUE WAS
TAKING PLACE AT A LOW WATER CROSSING ON COUNTY ROAD 806.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3859 9137 3827 9137 3821 9138 3821 9154
3816 9155 3816 9163 3828 9166 3829 9200
3848 9203
$$
GKS1 follow-up statement
072
WGUS73 KLSX 090809
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
309 AM CDT FRI JUL 9 2010
MOC073-151-091330-
/O.CON.KLSX.FF.W.0046.000000T0000Z-100709T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE MO-GASCONADE MO-
309 AM CDT FRI JUL 9 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR GASCONADE AND SOUTHERN
OSAGE COUNTIES UNTIL 830 AM CDT...
AT 301 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE AN AREA OF VERY HEAVY RAINFALL IMPACTING THE WARNED AREA.
THIS AREA OF HEAVY RAINFALL WILL CONTINUE OVER THE NEXT HOUR OR TWO
AND MAY CONTRIBUTE AN ADDITIONAL INCH OF WATER ON TOP OF RAINFALL
ESTIMATED AND GROUND TRUTH AMOUNTS ON THE ORDER OF 4 TO 5 INCHES
IN THE PAST SIX HOURS.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...LINN...
OWENSVILLE...BLAND...DRAKE...FREEBURG...MOUNT STERLING...RICH
FOUNTAIN...ROSEBUD AND WESTPHALIA.
WATER OVER A LOW WATER CROSSING ALONG OSAGE COUNTY ROAD 806 ROUGHLY
7 MILES SOUTHEAST OF LINN MISSOURI HAS BEEN REPORTED BY THE OSAGE
COUNTY SHERIFF OFFICE AND PRESENTLY A WATER RESCUE CONTINUES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3859 9137 3827 9137 3821 9138 3821 9154
3816 9155 3816 9163 3828 9166 3829 9200
3848 9203
$$
SIPPRELLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 12:05 AM CDT, 43 minutes earlier.
Area forecast discussion, Jul 9, 12:05 AM CDT, 43 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1205 AM CDT FRI JUL 9 2010 .DISCUSSION... /341 PM CDT THU JUL 8 2010/ ...SYNOPSIS... SLOW MOVING COLD FRONT THAT HAS AFFECTED THE MIDWEST ALL WEEK CONTINUES IT/S SLOW PROGRESSION S/E...CURRENTLY EXTENDING ALONG I-70 IN IL AND I-44 IN MO. NUMEROUS SHRA/TSTMS HAVE DEVELOPED ALONG AND AHEAD OF THE BNDRY. PLUME OF SUBTROPICAL MOISTURE STILL EVIDENT ON SAT IMAGE. LOWER DPS WILL BE SLOW TO FILTER INTO THE AREA AS SURFACE OBS SHOW UPPER 60 DEGREE DPS WELL TO THE NORTH INTO SOUTHERN/EASTERN IA AND NORTHERN IL. ...SHORT TERM (TONIGHT THRU SUNDAY)... ANOTHER SHORTWAVE IN THE BROAD TROUGH ACROSS THE GREAT LAKES IS PROGGED TO MOVE THROUGH THE AREA TONIGHT AND FRIDAY. THIS LOOKS TO BE THE KICKER THAT WILL FINALLY PUSH THIS STUBBORN FRONT THROUGH THE CWA BY FRIDAY NIGHT. CONVECTION SHOULD CONTINUE TO INCREASE IN COVERAGE THIS AFTERNOON INTO THIS EVENING AS THE SHORT WAVE APPROACHES AND THE ATMOSPHERE MAXIMIZES INSTABILITY. LOW SHEAR VALUES AND A MOIST PROFILE LIMIT SVR POTENTIAL TO OUTFLOW DOMINATED CLUSTERS. HAVE LIKELY POPS FROM THE STL METRO AND POINTS SOUTH AND EAST OVERNIGHT...THEN CONFINED TO THE EASTERN OZARKS AND PARTS OF SOUTHERN ILLINOIS ON FRIDAY. THERE HAS BEEN LIMITED THUNDER WITH THE ACTIVITY OVER THE PAST SEVERAL DAYS...CAN FIND NO REASON THERE WILL BE AN INCREASE THROUGH FRIDAY. LACK OF THUNDER IS DUE TO WARM CLOUD PROCESSES...WITH FREEZING LEVELS NEAR 15 KFT AND PWATS AOA 2 INCHES ON THE 12Z SOUNDINGS AT ILX AND SGF...THE CORES OF MOST OF THESE CELLS HAVE BEEN BELOW 20 KFT. THIS ALLOWS THEM TO BE VERY EFFICIENT RAIN PRODUCERS. THIS SHOULD BE THE CASE OVERNIGHT AND THROUGH THE DAY TOMORROW. HAVE INCLUDED HEAVY RAIN POTENTIAL IN THE GRIDS AND WILL HIGHLIGHT IN THE HWO. AFTER THE SHORTWAVE LIFTS OUT OF THE AREA FRIDAY...UPPER FLOW TRANSITIONS TO NW FLOW AS SURFACE HIGH PRESSURE BUILDS INTO THE MIDWEST FOR THE WEEKEND. THIS WILL PROVIDE SEASONAL TEMPS WITH DPS IN THE LOW/MID 60S ON SATURDAY. SURFACE RIDGE PASSES OVERHEAD LATE SATURDAY. RETURN FLOW COMMENCES SUNDAY AS WINDS TURN SOUTHERLY AND MOISTURE SLOWLY INCREASES THROUGH THE DAY WITH DPS APPROACHING 70 BY SUNDAY EVENING. THIS SETS THE STAGE FOR THE NEXT 500MB IMPULSE TO AFFECT THE AREA EARLY NEXT WEEK. WENT WITH A BLEND OF MOS GUIDANCE THROUGH THE WEEKEND. HAVE CONCERN THAT THE GUIDANCE...HENCE THE FCST...MAY BE A LITTLE ON WARM SIDE SAT/SUN. 850 TEMPS ARE PROGGED TO BE 14-16 DEGREES WHICH CORRESPONDS TO LOW/MID 80S. COMBINE THAT WITH A LIGHT NORTHERLY BREEZE AND UPPER 80S MAY BE TOUGH TO REACH. THAT BEING SAID...IT IS MID JULY AND THERE WILL BE NEARLY FULL INSOLATION...SO REALLY COULDN/T GO AGAINST GUIDANCE ATTM. ...LONG TERM (SUNDAY NIGHT THRU THURSDAY)... MODELS IN DECENT AGREEMENT ABOUT BRINGING ANOTHER SHORT WAVE TROUGH THROUGH THE MIDWEST EARLY NEXT WEEK. THIS DRIVES A FRONT THROUGH THE CWA MONDAY/NIGHT. GIVEN STRENGTH OF PERSISTENT RIDGE TO OUR SOUTH...NOT SURE HOW FAR SOUTH THIS FEATURE WILL MAKE IT BEFORE STALLING OUT. MOST MODELS HAVE IT REACHING THE I-70 CORRIDOR BEFORE STALLING. UNLIKE CURRENT COLD FRONT AFFECTING THE REGION..THIS FRONT LOOKS TO LOOSE IT/S IDENTITY RATHER QUICKLY AND BECOME DIFFUSE BY WEDNESDAY/NIGHT. THEREFORE...ENDED SCATTERED POPS ON TUESDAY AND SLIGHT CHANCE POPS ON WEDNESDAY FRO AREAS SOUTH OF I-70. THE AREA GETS BACK INTO RETURN FLOW ON WEDNESDAY NIGHT/THURSDAY AS THE UPPER RIDGE ATTEMPTS TO RESET. AGAIN...DECENT MODEL AGREEMENT THAT THE UPPER RIDGE TIRES TO EXTEND FROM THE SE US ALL THE WAY WEST TO THE DESERT SW. THIS PUTS US FIRMLY IN ZONAL FLOW WITH THE BEST CORE OF WESTERLIES NEAR THE CANADIAN BORDER. WITH 850 TEMPS IN THE 18-22 DEGREE RANGE AND SURFACE DEWPOINTS NEAR 70...THE END OF NEXT WEEK AND THE WKND LOOK TO BE WARM AND MUGGY. MILLER && .AVIATION... /1148 PM CDT THU JUL 8 2010/ N EDGE OF WDSPREAD SHRA AND EMBDD TSRA STRETCHING FROM NEAR JEF TO NEAR 3LF IS MOVING ESE...WHILE SPOTTY REDEVELOPMENT IS OCCURRING ON THIS EDGE. SHRA SHOULD GRADUALLY WIND DOWN AT THE STL AREA TAF LOCATIONS IN THE 07-10Z TIME FRAME...AND WHILE IT APPEARS THE MAIN THUNDER THREAT WILL BE S OF ALL TAF SITES FOR THE REST OF TONIGHT HAVE CONTINUED CB IN CLOUD GROUP FOR BOTH STL AND SUS FOR SEVERAL ADDITIONAL HOURS DUE TO THE REDEVELOPMENT. HAVE ALSO ADDED A FEW SHOWERS AT UIN DUE TO MID LEVEL ECHO EXPANDING OVER NE MO. WITH THE RAINFALL OF THIS EVENING OVER THE S HALF OF THE FA...THINNING CLOUDS JUST BEFORE DAYBREAK COULD ALLO SOME LIGHT BR TO FORM AT COU...STL...AND SUS...AND HAVE ADDED SOME TEMPO MVFR VSBYS BECAUSE OF THIS THREAT. SKY CONDITIONS DURING THE DAY ON FRIDAY REFLECT SOME FAIR WEATHER CU...ALONG WITH THINNING HIGH CLOUDS. SPECIFICS FOR KSTL... WHILE TAFS REFLECT PRIMARILY VFR CONDITIONS HAVE TEMPOED MVFR CIGS AND VSBYS IN SOME OF THE HEAVIER SHOWERS OVER THE NEXT FEW HOURS...A TREND THAT HAS BEEN REFLECTED IN THE 03Z AND 04Z SFC OBS IN THE BI-STATE AREA. AS MENTIONED ABOVE...ALSO ADDED SOME TEMPORARY VSBY RESTRICTION IN BR AROUND DAYBREAK. TRUETT && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jul 8, 3:46 PM CDT, 9 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 346 PM CDT THU JUL 8 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-091215- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 346 PM CDT THU JUL 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF THE REGION TONIGHT. LOCALLY HEAVY RAINFALL AND GUSTY WINDS TO 40 MPH ARE POSSIBLE WITH THE STRONGEST STORMS...BUT NO ORGANIZED SEVERE THUNDERSTORMS ARE EXPECTED. MODERATE FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI AND MISSOURI RIVERS. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE CHANCE FOR THUNDERSTORMS CONTINUES FOR PORTIONS OF SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS ON FRIDAY. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY DOWNPOURS. AT THIS TIME...WIDESPREAD OR ORGANIZED SEVERE STORMS ARE NOT EXPECTED. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY NIGHT THROUGH TUESDAY. MODERATE FLOODING IS FORECAST ALONG PARTS OF THE MISSISSIPPI AND MISSOURI RIVERS. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 MILLER
In the hours before
Special weather statement, Jul 8, 8:54 PM CDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 854 PM CDT THU JUL 8 2010 MOZ061>063-090245- FRANKLIN MO-ST. CHARLES MO-ST. LOUIS MO- 854 PM CDT THU JUL 8 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ST. CHARLES...ST. LOUIS AND NORTHEASTERN FRANKLIN COUNTIES UNTIL 945 PM CDT... AT 851 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING NEAR LAKE ST LOUIS TO NEAR GRAFTON...AND MOVING SOUTH AT 10 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... COTTLEVILLE... ST. PETERS... ST. CHARLES... WELDON SPRING... BRIDGETON... MARYLAND HEIGHTS... HAZELWOOD... CHESTERFIELD... CLARKSON VALLEY... ST. ANN... WILDWOOD... BERKELEY... WOODSON TERRACE... KINLOCH... ST. JOHN... ELLISVILLE... OVERLAND... CREVE COEUR... BEL-RIDGE... BALLWIN... TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES.. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TRUETT
Local storm report, Jul 9, 12:08 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1208 AM CDT FRI JUL 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 AM HEAVY RAIN 5 SE LINN 38.43N 91.78W
07/09/2010 M2.50 INCH OSAGE MO TRAINED SPOTTER
2.5 INCHES OF RAIN IN THE LAST HOUR
&&
GKSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 9:40 PM CDT | Areal Flood Advisory | LSX | Saint Charles, Saint Louis, City of Saint Louis | 4 hr |
| Jul 9, 12:27 AM CDT | Areal Flood Advisory | LSX | Gasconade, Osage | 4 hr |
| Jul 9, 5:03 AM CDT | River Flood Warning | LSX | Saint Charles | 8 hr |
| Jul 9, 8:32 AM CDT | Areal Flood Warning | LSX | Gasconade, Osage | 12 hr |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.